# SDR AALA202212207342

- Difficulty date: December 19, 2022
- Submitted: December 20, 2022
- Operation: Air carrier
- Aircraft: N924US
- Make and model: Airbus A321-231
- Aircraft serial: 6569
- Aircraft time: 25,102 hours, 9,901 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 1L DOOR LOW PRESSURE FOR ASSIST BOTTLE. MAINTENANCE SERVICED 1L DOOR ASSIST BOTTLE  PER AMM 52-10-00. 1L DOOR ARMING AND INDICATION NORMAL.
